# SDR AALA20150212014

- Difficulty date: February 11, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N556AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53086
- Aircraft time: 68,377 hours, 35,582 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Condition: Defective
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE CABLE SLIDE IS UNWRAPPING.  REPLACED DOOR SLIDE IAW AAMM 25-62-00.
